Alert archive / North Carolina / River Flood Warnings in 2014

River Flood Warning 32, NWS Raleigh, NC

December 27, 2014Wayne County, North Carolina

NWS Raleigh, NC issued this river flood warning at Dec 27, 2014, 11:34 PM EST for Wayne County, North Carolina. It took effect at Dec 28, 2014, 1:00 AM EST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Dec 27, 2014, 11:34 PM EST (04:34 UTC)
In effect from
Dec 28, 2014, 1:00 AM EST
Expired
Jan 2, 2015, 4:00 AM EST
In force
5 days
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neuse River near Goldsboro (GLDN7).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02089000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WGUS42 KRAH 280434
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1134 PM EST SAT DEC 27 2014



...THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... 

  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-281634-
/O.NEW.KRAH.FL.W.0032.141228T0600Z-150101T1800Z/
/GLDN7.1.ER.141228T0600Z.141230T1200Z.150101T0600Z.NO/
1134 PM EST SAT DEC 27 2014

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEUSE RIVER NEAR GOLDSBORO.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 PM SATURDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT SUNDAY AND 
  CONTINUE TO RISE TO NEAR 19.2 FEET BY TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 19.5 FEET...FERRY BRIDGE ROAD BEGINS TO FLOOD.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    SUN   MON   TUE   WED   THU

NEUSE RIVER
 GOLDSBORO        18  17.9 SAT 11 PM  18.9  19.2  18.9  17.7      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        GOLDSBORO:       42.95


&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$
2 follow-up statements
134 
WGUS82 KRAH 290154
FLSRAH
NCC065-191-291354-


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE RALEIGH NC
854 PM EST SUN DEC 28 2014



...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
CAROLINA...
 
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY 
  TAR RIVER AT TARBORO AFFECTING EDGECOMBE COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-291354-
/O.EXT.KRAH.FL.W.0032.000000T0000Z-150102T0600Z/
/GLDN7.1.ER.141228T0645Z.141230T1800Z.150101T1800Z.NO/
854 PM EST SUN DEC 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE NEUSE RIVER NEAR GOLDSBORO.
* AT  8:15 PM SUNDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY 
  TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.
* IMPACT...AT 20.0 FEET...ARRINGTON BRIDGE ROAD AND ACCESS ROADS 
  AROUND SEYMOUR JOHNSON AIR FORCE BASE FLOOD.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     MON   TUE   WED   THU   FRI

NEUSE RIVER
  GOLDSBORO   18  18.8 SUN 08 PM    19.2  19.8  19.6  18.5  16.7


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:



        GOLDSBORO:       42.95



&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$

NCC065-291354-
/O.EXT.KRAH.FL.W.0031.000000T0000Z-150102T0600Z/
/TARN7.1.ER.141227T1607Z.141229T1800Z.150101T1800Z.NO/
854 PM EST SUN DEC 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE TAR RIVER AT TARBORO.
* AT  8:15 PM SUNDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING BEGINS IN TARBORO. RIVER 
  ROAD IS UNDERWATER AND FLOODING BEGINS ON EAST WILSON AND ST DAVID 
  STREETS.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


             FLD  OBSERVED                   FORECAST 7 AM
LOCATION     STG   STG  DAY TIME     MON   TUE   WED   THU   FRI

TAR RIVER
  TARBORO     19  21.4 SUN 08 PM    21.9  22.0  20.9  19.4  17.5


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:



        TARBORO:         10.37



&&

LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
          3590 7756 3593 7761         

$$
829 
WGUS42 KRAH 300215
FLWRAH


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
915 PM EST MON DEC 29 2014



...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN NORTH CAROLINA...
  NEUSE RIVER NEAR GOLDSBORO AFFECTING WAYNE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...IF YOU ENCOUNTER DEEP WATER WHILE DRIVING...DO NOT 
ATTEMPT TO DRIVE THROUGH. TURN AROUND...DONT DROWN.

&&

NCC191-301415-
/O.EXT.KRAH.FL.W.0032.000000T0000Z-150102T0900Z/
/GLDN7.2.ER.141228T0645Z.141230T1200Z.150101T2100Z.NO/
915 PM EST MON DEC 29 2014

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE NEUSE RIVER NEAR GOLDSBORO.* AT  8:15 PM MONDAY THE STAGE WAS 19.7 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY AFTERNOON.
* IMPACT...AT 20.0 FEET...ARRINGTON BRIDGE ROAD AND ACCESS ROADS 
  AROUND SEYMOUR JOHNSON AIR FORCE BASE FLOOD.

&&

THE FOLLOWING ARE THE LATEST OBSERVATIONS AND 7 AM FORECAST STAGES
FOR THE NEXT SEVERAL DAYS...


                 FLD  OBSERVED                FORECAST 7 AM
LOCATION         STG  STG  DAY TIME    TUE   WED   THU   FRI   SAT

NEUSE RIVER
 GOLDSBORO        18  19.7 MON 08 PM  20.0  19.9  18.8  16.3  14.1      


TO CONVERT THE ABOVE STAGE READINGS TO ABOVE MEAN SEA LEVEL (FT), ADD
THE FOLLOWING TO THE STAGE:


        GOLDSBORO:       42.95



&&

LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
          3530 7797 3534 7810         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 27, 9:20 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Dec 27, 9:20 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
920 PM EST SAT DEC 27 2014

.SYNOPSIS...HIGH PRESSURE OVER THE EASTERN CAROLINAS WILL MOVE
OFFSHORE OVERNIGHT. A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON
SUNDAY... THEN PUSH SLOWLY SOUTHEAST THROUGH THE AREA MONDAY AND
MONDAY NIGHT. HIGH PRESSURE WILL BUILD IN FROM THE WEST LATE TUESDAY
THROUGH THURSDAY.

&&

.NEAR TERM /TONIGHT THROUGH SUNDAY/...
AS OF 920 PM SATURDAY...

SATELLITE CLOUD TRENDS SUPPORT EARLIER EXPECTATIONS OF CLOUDS
OVERSPREADING CENTRAL NC FROM THE WEST AND SW... WITH CLOUDS
STEADILY THICKENING AND LOWERING OVERNIGHT. THIS IS EXHIBITED WELL
BY A COMPARISON OF THE 00Z GSO SOUNDING WITH UPSTREAM SOUNDINGS...
WITH DRY AIR NEAR 500 MB AND BELOW 700 MB AND A PW NEAR 0.6 IN AT
GSO... WHEREAS UPSTREAM LOCATIONS INCLUDING THE FFC AND BMX
SOUNDINGS ARE MUCH WETTER THROUGH THE COLUMN... WITH PW VALUES 1.0-
1.5 IN... OVER 200% OF NORMAL... WHICH IS POISED TO ADVECT INTO NC.
THE DEEPEST MOISTURE WAS OBSERVED OVER CENTRAL/SRN AL INTO CENTRAL
GA... ASSOCIATED WITH A WEAK VORTICITY MAXIMUM... AND THIS IS ALSO
WHERE REGIONAL RADAR SHOWS EXPANSIVE RAIN -- SOME OF IT MODERATE --
SPREADING TOWARD SOUTH CENTRAL NC... ALTHOUGH THE NE PROGRESSION OF
THIS RAIN IS HINDERED BY INITIAL EVAPORATION ON ITS NE EDGE.
NEVERTHELESS... RADAR TRENDS SUGGEST THAT THE SOUTHERN HALF OF THE
CWA MAY SEE MEASURABLE RAIN FIRST... SIMILAR TO THE LATEST HRRR AND
WRF-ARW RUNS. WE ALSO HAVE MUCH LOWER SURFACE DEWPOINTS IN THE
NORTHERN CWA (UPPER 30S) AS COMPARED TO THE SOUTHERN AND EXTREME ERN
CWA (LOW 40S)... AND THESE LOWER DEWPOINTS WILL TAKE LONGER TO BE
OVERCOME. BASED ON THIS... HAVE MADE MINOR ADJUSTMENTS TO RAISE POPS
A BIT LATE TONIGHT OVER THE SOUTH WITH A SMALL DOWNWARD TWEAK OF
POPS IN THE NORTHWEST/NORTH CENTRAL... AND NO POPS NORTHEAST OF
RALEIGH OVERNIGHT. MUCH OF WHAT WILL INITIALLY BE SEEN ON RADAR IN
CENTRAL NC IS APT TO EVAPORATE PRIOR TO HITTING THE GROUND... BUT
STILL EXPECT A LOW CHANCE OF MEASURABLE AMOUNTS TO SPREAD INTO THE
SW CWA SOON AFTER MIDNIGHT... THEN EXPAND INTO THE REST OF THE WRN
AND SRN CWA AFTER 3 AM. AMOUNTS WILL BE VERY LIGHT... A FUNCTION OF
THE WEAK FORCING FOR ASCENT. AS ANTICIPATED EARLIER... TEMPS FELL
MOST SOON AFTER NIGHTFALL AND HAVE LEVELED OFF SOMEWHAT... AND THE
ENCROACHMENT OF CLOUDS WILL FURTHER BLANKET THE CWA OVERNIGHT...
LIMITING TEMP FALL. EXPECT LOWS TO RANGE FROM THE LOWER 40S (NE) TO
UPPER 40S (WEST). -GIH

EARLIER DISCUSSION FROM 255 PM: LATEST SURFACE ANALYSIS SHOWS AN
AREA OF SURFACE HIGH PRESSURE CENTERED NEAR THE NC/SC COAST ALONG
THE COASTAL CAROLINAS AND VIRGINIA. A POSITIVELY TILTED DEAMPLIFYING
UPPER TROUGH ACROSS THE WESTERN PLAINS AT MIDDAY TODAY WILL CONTINUE
TO SHIFT SLOWLY EAST TODAY AND TONIGHT. THE NORTHERN PORTION OF THE
TROUGH ASSOCIATED WITH THE NORTHERN JET STREAM WILL SHEAR EAST INTO
THE EASTERN GREAT LAKES WHILE BY LATE SUNDAY AFTERNOON. THE SOUTHERN
EXTENT OF THE TROUGH IS SHARPER AND MOVES SLOWLY EAST REACHING THE
ARKLATEX BY SUNDAY EVENING. THE ASSOCIATED COLD FRONT WHICH EXTENDS
FROM MICHIGAN SOUTHWEST TO EASTERN TX AT MIDDAY TODAY WILL MOVE EAST
REACHING EASTERN PA AND NORTHWEST GA BY LATE SUNDAY AFTERNOON.

MAINLY CLEAR SKIES ACROSS CENTRAL NC THIS AFTERNOON WILL GIVE WAY TO
INCREASING HIGH AND MID CLOUDINESS THIS EVENING AS MOISTURE BEGINS
TO INCREASE AHEAD OF THE FRONT. WHILE HIGH AND MID LEVEL CLOUDINESS
WILL THICKEN OVERNIGHT... NAM/GFS/SREF BUFR SOUNDINGS ALL NOTE THAT
THE LOWER THIRD OF THE TROPOSPHERE IS SLOW TO MOISTEN OVERNIGHT
UNTIL LOW LEVEL MOISTURE SURGES INTO THE REGION FROM THE SOUTHWEST
TOWARD DAYBREAK SUNDAY. THE PRECIPITATION IS LARGELY DRIVEN BY
ISENTROPIC LIFT AROUND THE 295K SURFACE WITH THE BEST SURGE OF LIFT
SKIRTING ACROSS THE NORTHWESTERN EDGE OF CENTRAL NC AND WILL
ADVERTISE LOW CATEGORICAL POPS THERE. FORCING FOR ASCENT DECREASES
TO THE SOUTH AND EAST ON SUNDAY WITH LOW CHANCE POPS ADVERTISED FOR
THE SANDHILLS AND SOUTHERN COASTAL PLAIN. SO SUNDAY WILL FEATURE
CLOUDY SKIES ACROSS CENTRAL NC IT WONT BE WASHOUT FOR EVERYONE.
MAINLY SPOTTY LIGHT RAIN IS EXPECTED TO THE SOUTH AND SOUTHEAST OF
RALEIGH WITH THE MOST WIDESPREAD RAIN EXPECTED NEAR AND ESPECIALLY
TO THE NORTHWEST OF INTERSTATE 85.

TEMPERATURES WILL BE A LITTLE TRICKY AS THEY WILL TEND TO FALL
QUICKLY THIS EVENING AFTER SUNSET BUT THE OVERNIGHT TREND WILL BE
COMPLICATED BY THE INCREASING MID AND HIGH CLOUDS AND THE LIGHT
SOUTHERLY STIRRING AHEAD OF THE APPROACHING COLD FRONT. WILL
FORECAST LOWS IN THE MID 40S WEST TO LOWER 40S EAST. HIGHS ON SUNDAY
WILL BE COMPLICATED BY TE PRECIPITATION WHICH SHOULD KEEP HIGHS IN
THE MID 50S ACROSS THE NORTHWEST PIEDMONT WITH MID 60S ACROSS THE
SANDHILLS AND SOUTHERN COASTAL PLAIN WHERE THE RAIN WILL BE MORE
SCATTERED. -BLAES

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
AS OF 330 PM SATURDAY...

SUNDAY NIGHT...DEEP SW FLOW WILL MAINTAIN A MOIST AIR MASS ACROSS
CENTRAL NC SUNDAY NIGHT INTO MONDAY MORNING. A STOUT DISTURBANCE
ALOFT WILL APPROACH IN THE SW FLOW LATE SUNDAY AND CROSS OUR REGION
EARLY MONDAY. MEANWHILE CENTRAL NC WILL BE IN THE RIGHT ENTRANCE
REGION OF A 130-150KT JET. THE ENHANCED LIFT SUPPLIED BY BOTH THE
JET AND THE APPROACHING DISTURBANCE INTERACTING WITH AN ABNORMALLY
MOIST AIR MASS (PRECIP WATER VALUES PROJECTED TO BE 1-1.2 INCHES)
WILL CAUSE RAIN TO BECOME WIDESPREAD LATE SUNDAY NIGHT INTO EARLY
MONDAY. MIN TEMPS UPPER 40S FAR NORTH TO THE LOW-MID 50S FAR SOUTH.

MONDAY... WIDESPREAD RAIN WILL DIMINISH IN COVERAGE AND INTENSITY BY
MID DAY-EARLY AFTERNOON AS THE UPPER LEVEL DISTURBANCE AND THE JET
DEPART OUR REGION. WHILE THE MID-UPPER LEVELS OF THE ATMOSPHERE WILL
DRY OUT...SW FLOW IN THE 925-850MB LAYER WILL MAINTAIN SATURATION
RESULTING IN OVERCAST SKIES WITH SPOTS OF RAIN AND/OR DRIZZLE.

SURFACE COLD FRONT WILL DRAG SOUTHWARD ACROSS THE REGION AS THE
UPPER DISTURBANCE PULLS OUT TO THE EAST-NE. A SHALLOW COLD AIR AIR
MASS WILL INFILTRATE OUR REGION FROM THE NORTH. THIS SHOULD LEAD TO
FALLING TEMPS BY LATE MORNING ACROSS THE NORTH...AND THE AFTERNOON
ACROSS THE SOUTH.

MONDAY NIGHT INTO TUESDAY...850MB TROUGH PROJECTED TO REMAIN WEST OF
OUR REGION UNTIL MID DAY TUESDAY. THIS SUGGEST A CONTINUATION IN
EXTENSIVE CLOUDINESS AND PATCHY LIGHT RAIN/DRIZZLE THROUGH THE
MAJORITY OF MONDAY NIGHT. PASSAGE OF 850MB TROUGH AND ENSUING W-NW
FLOW IN ITS WAKE ALONG WITH SUBSIDENCE WILL AID TO DISSIPATE CLOUD
COVERAGE WEST-TO-EAST TUESDAY AFTERNOON. LOW LEVEL COLD AIR
ADVECTION WILL RESULT IN A SMALLER THAN NORMAL DIURNAL TEMP
RECOVERY. MIN TEMPS MID-UPPER 40S NORTH TO LOWER 40S SOUTH. MAX
TEMPS TUESDAY MID 40S NORTH TO NEAR 50 SOUTH.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 330 PM SATURDAY...

WEDNESDAY THROUGH SATURDAY... A BROAD UPPER LEVEL TROUGH WILL COVER
THE BULK OF THE U.S. THIS PERIOD WITH A CLOSED UPPER LEVEL LOW
PROJECTED TO EDGE SLOWLY EAST ACROSS THE SW U.S-SOUTHERN ROCKIES.
MODEL GUIDANCE TRADITIONALLY HAVE TROUBLE TIMING THE MOVEMENT OF
THESE CLOSED LOWS INT EH SW. USUALLY...SLOWER IS BETTER.

FOR CENTRAL NC...EXPECT DRY CONDITIONS THROUGH AT LEAST FRIDAY AND
POSSIBLY INTO SATURDAY WITH TEMPS BELOW NORMAL AT MID
WEEK...MODERATING TO NEAR NORMAL LEVELS BY THE WEEKEND. A S/W WILL
CROSS THE MID ATLANTIC LATE WEDNESDAY-WEDNESDAY NIGHT...ACCOMPANIED
BY A DRY SFC FRONT PASSAGE. FLOW BEHIND THIS FEATURE WILL REINFORCE
THE COOL AIR IN PLACE. MAX TEMPS WILL AVERAGE 4-6 DEGREES BELOW
NORMAL WEDNESDAY-FRIDAY WHILE OVERNIGHT LOWS IN THE 20S WILL BE
COMMON.

TIMING DIFFERENCES IN THE MODELS BY NEXT WEEKEND PLAY HAVOC WITH
PRECIP CHANCES AND TEMP FORECAST. PERSISTENT WLY FLOW SHOULD LEAD TO
MODIFICATION OF THE AIR MASS...LEADING TO TEMPS AT OR ABOVE NORMAL.
IF PRECIP DELAYED UNTIL LATE SATURDAY OR SATURDAY NIGHT...POTENTIAL
FOR TEMPS TO BE WELL ABOVE NORMAL.

&&

.AVIATION /00Z SUNDAY THROUGH WEDNESDAY/...
AS OF 630 PM SATURDAY...

24-HOUR TAF PERIOD: FAIRLY CONFIDENT THAT VFR CONDITIONS WILL
PREVAIL THROUGH AT LEAST MIDNIGHT TONIGHT...AS CLOUD COVER CONTINUES
TO INCREASE FROM THE WEST-SOUTHWEST. WILL SEE LOWERING CIGS FROM
MIDNIGHT THROUGH SUNRISE SUNDAY AS THE RAIN APPROACHES FROM THE WEST-
SOUTHWEST. THERE IS POTENTIAL FOR CIGS BELOW 1000 FT TO DEVELOP
AFTER 10Z AS THE RAIN MOVES INTO THE AREA...BUT FOR NOW WILL KEEP
THOSE CLOUDS SCATTERED WITH GENERALLY MVFR/IFR CIGS AND VISBYS
THROUGH THE DAY SUNDAY. THE BEST SUPPORT FOR PRECIPITATION WILL
OCCUR ACROSS NORTHWESTERN NC (KINT AND KGSO) WITH THE AMOUNT...
DURATION AND LIKELIHOOD OF PRECIP DECREASING TOWARD THE SOUTHEAST.
AVIATION CONDITIONS WILL LIKELY BE A LITTLE BETTER BUT STILL REDUCED
TO THE EAST AT KRDU AND KRWI AND SHOULD BE BETTER FURTHER SOUTH AND
EAST AT KFAY. WINDS WILL BE MAINLY SOUTHWEST AT 5-10 KTS THROUGH THE
PERIOD. -KC

LOOKING AHEAD: ANOTHER AREA OF RAIN ASSOCIATED WITH THE COLD FRONT
AND A SURFACE WAVE MOVES ACROSS THE AREA LATE SUNDAY NIGHT AND
MONDAY. LINGERING LOW CLOUDS AND DRIZZLE WILL CONTINUE MONDAY NIGHT
INTO TUESDAY BEFORE CONDITIONS IMPROVE LATER TUESDAY WITH FAIR
WEATHER EXPECTED ON WEDNESDAY. -BLAES

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...HARTFIELD/BLAES
SHORT TERM....WSS
LONG TERM...WSS
AVIATION...KC/BLAES
Hazardous weather outlook, Dec 27, 4:04 PM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
404 PM EST SAT DEC 27 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-282115-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
404 PM EST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in North Carolina, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.